Higher p-adic gamma functions and Dwork cohomology
Cohomologie p-adique, Astérisque, no. 119-120 (1984), 17 p.
@incollection{AST_1984__119-120__111_0,
     author = {Baldassarri, Francesco},
     title = {Higher $p$-adic gamma functions and {Dwork} cohomology},
     booktitle = {Cohomologie <span class="mathjax-formula">$p$</span>-adique},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {119-120},
     year = {1984},
     zbl = {0551.12012},
     mrnumber = {773089},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__119-120__111_0/}
}
TY  - CHAP
AU  - Baldassarri, Francesco
TI  - Higher $p$-adic gamma functions and Dwork cohomology
BT  - Cohomologie <span class="mathjax-formula">$p$</span>-adique
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 119-120
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__119-120__111_0/
UR  - https://zbmath.org/?q=an%3A0551.12012
UR  - https://www.ams.org/mathscinet-getitem?mr=773089
LA  - en
ID  - AST_1984__119-120__111_0
ER  - 
Baldassarri, Francesco. Higher $p$-adic gamma functions and Dwork cohomology, dans Cohomologie $p$-adique, Astérisque, no. 119-120 (1984), 17 p. http://www.numdam.org/item/AST_1984__119-120__111_0/

[1] M. Boyarski : "p-adic gamma function and Dwork cohomology", Trans. Amer. Math. Soc. 257 (1980), 359-369. | MR 552263 | Zbl 0475.14017

[2] B. Dwork : "Lectures on p-adic differential équations", Springer-Verlag (1982). | Article | MR 678093 | Zbl 0502.12021

[3] B. Dwork : "On the Boyarski principle". Amer. J. of Math. 105 (1983), 115-156. | Article | MR 692108 | Zbl 0517.12012

[4] B. Dwork : "On the zeta function of a hypersurface", I.H.E.S., n° 12 (1962), 5-68. | EuDML 103828 | MR 159823 | Zbl 0173.48601

[5] B. Gross and N. Koblitz : "Gauss sums and the p-adic gamma function", Ann. of Math. 109 (1979), 569-581. | Article | MR 534763 | Zbl 0406.12010

[6] Y. Morita : "A p-adic analogue of the Γ-function", J. Fac. Sci. Univ. Tokyo Sect. I A Math. 22 (1975), 255-266. | MR 424762 | Zbl 0308.12003